# SDR IPXA10158224

- Difficulty date: January 14, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 9,918 hours, 6,300 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4/C,  SMALL GOUGE ON UPPER SURFACE OF RT WING MID FLAP AT 40 IN INBD OF OTBD EDGE REPAIRED SA IAW SRM 57-50-00 PARA 4.E, FIG. 205 REF. UPS RCD 385048.
